# SDR QXEA200300948

- Difficulty date: August 2, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 4,028 hours, 3,145 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX- ON FLIGHT 2431 ABORTED TAKEOFF DUE TO RIGHT REVERSE CAUTION MESSAGE APPEARED DURING POWER APPLICATION FOR TAKEOFF.  MESSAGE WENT AWAY WHEN THRUST LEVERS RETRACTED TOWARDS IDLE.  FOUND FAULT GROUND RELAY AK30 RELAY CLOSED.  GROUND RAN AIRCRAFT AND PERFORMED OPERATIONAL TEST OF THRUST REVERSER.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
